MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0/1.5MM DOUBLE DRILL SLEEVE FOR 2.0MM CORTEX SCREWS/BLUE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0/1.5MM DOUBLE DRILL SLEEVE FOR 2.0MM CORTEX SCREWS/BLUE; GUIDE
Model Number 03.130.325
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event occurred on an unknown date in 2021.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the drill guide in loaner set was noticed to be bent on the 1.5mm side of the 2.0/1.5 drill guide.The drill guide was not needed for surgery.There was no surgical delay.The procedure successfully completed.There was no patient consequence.This report is for one (1) 2.0/1.5mm double drill sleeve for 2.0mm cortex screws/blue.This is report 1 of 1 for (b)(4).

Brand Name
2.0/1.5MM DOUBLE DRILL SLEEVE FOR 2.0MM CORTEX SCREWS/BLUE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11599631
Report Number2939274-2021-01639
Device Sequence Number19683698
Product Code FZX
UDI-Device Identifier10886982075659
UDI-Public10886982075659
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.325
Device Catalogue Number03.130.325
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1